# SDR ASAA2022081239497

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 4,149 hours, 1,325 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Cdu
- Part number: 6225129802
- Part serial: 417FVK
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 17,564 hours, 5,776 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AUTOTILT FUNCTION INOP ON RADAR. GROUNDED - YES. REPLACED WXR CNTRL PNL AND INSTALLATION TEST IS GOOD. REF B737-9 AMM 34-41-53/401.
